# SDR COMA0560601

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,384 hours, 22,714 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0552
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 25,609 hours, 24,239 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5728 - RIGHT FLIGHT SPOILER DEPLOYED DURING FLIGHT.  REPLACED THE RIGHT FLIGHT SPOILER PCU.
